Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Magnesium in the morning causing my tiredness? hok

Posted by zenclear on February 11, 2003, at 17:45:11

In reply to Magnesium in the morning causing my tiredness?, posted by hok on February 11, 2003, at 16:51:12

> For the last year, I've taken 250 mg of magnesium in the morning along with my meds and other vitamins. Anybody notice if this has made you tired if taken during the day? It definitely helps with muscle tension and fatigue but I think it might be making me too relaxed. I guess the easy answer would be to just take it in the PM but it's been great as a natural anxiety fighter for stress during the day.
>
> Any feedback before I make the switch would be helpful. Thanks.

I have considered the same issue, as I take a calcium/mag combo. I do think there is an association, but I've never been able to pin it down precisely.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zenclear thread:140604
URL: http://www.dr-bob.org/babble/20030208/msgs/140615.html